# SDR EIAA2011155

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK SMOKE DETECTOR NR 2 COMES ON IN FLIGHT - NO SMOKE.  TEST SMOKE DETECTOR IAW AMM 26-14-00.  OPS OK NO DEFECTS NOTED.
